Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extensions of isomorphisms between affine algebraic subvarieties of $k^ n$ to automorphisms of $k^ n$
HTML articles powered by AMS MathViewer

by Shulim Kaliman PDF
Proc. Amer. Math. Soc. 113 (1991), 325-334 Request permission

Abstract:

We derive a criterion, when an isomorphism between two closed affine algebraic subvarieties in an affine space can be extended to an automorphism of the space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E09
  • Retrieve articles in all journals with MSC: 14E09
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 325-334
  • MSC: Primary 14E09
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1076575-3
  • MathSciNet review: 1076575